Personal Data

Full name

Alessandro Margheri

Publishing name

Alessandro Margheri

Birthday

1962-11-30T00:00:00

Academic Degrees

LICENCIATURA(0)

Degree date

1988

Final grade

110/110 e lode

Degree granting institution

Outra

School / College / Campus

Faculdade de Ciências do Mar e do Ambiente

Thesis title

n/a

Supervisor

-

Co-supervisor

-

Scientific area

Equações Diferenciais ordinárias

DOUTORAMENTO(0)

Degree date

2000

Final grade

Muito Bom com distinção e louvor

Degree granting institution

Universidade de Lisboa

School / College / Campus

Faculdade de Ciências

Thesis title

n/a

Supervisor

-

Co-supervisor

-

Scientific area

Equações Diferenciais ordinárias

AGREGAÇÃO(0)

Degree date

2015

Final grade

aprovado por unanimidade

Degree granting institution

Universidade de Lisboa

School / College / Campus

Faculdade de Ciências

Thesis title

n/a

Supervisor

-

Co-supervisor

-

Scientific area

Equações Diferenciais ordinárias

Profissional activity

Period Position Institution
10/2/2015 - Professor auxiliar com agregação Faculdade de Ciências da Universidade de Lisboa
desde 8 de Julho de 2000 Professor Auxiliar Faculdade de Ciências da Universidade de Lisboa
de 22 de Dezembro de 1998 a 7 de Julho de 2000. Assistente Faculdade de Ciências da Universidade de Lisboa
de 1 de Setembro de 1998 a 21 de Dezembro de 1998 Assistente estagiário Faculdade de Ciências da Universidade de Lisboa
de Junho de 1997 a Agosto de 1998 Assistente Faculdade de Ciências e Tecnologia da Universidade de Coimbra
de Outubro de 1996 a Junho de 1997 Assistente estagiário Faculdade de Ciências e Tecnologia da Universidade de Coimbra
de Novembro 1990 a Setembro 1996 Ricercatore Departamento de Matemática Ulisse Dini

Area of scientific activity

Area of scientific activity

Ordinary differential equations and applications.

Specialization domain

Ordinary differential equations and control theory.

Current main scientific area

Topological methods for BVP´s.
ODE´s applications to biology.
Celestial Mechanics: the dissipative Kepler problem

Other scientific activities

- Co-organizer of the international school: "Summer School on Mathematical Biology", Lisboa Julho de 2002.

- Co-rganizer of : "Topics in Differential Equations, a cycle of conferences at CMAF", Lisboa 2005.

- Co-organizer of the short course ''Continuation of periodic solutions in restricted 3-body problems''
given by Rafael Ortega, Universidade de Granada, September 2009.

- Co-organizer of ''Topics in dynamical systems theory Two short Spring courses at DMFCUL'', 17-26 April 2013-Lisbon-Portugal. Coursed by Rafael Ortega of Universidade de Granada and by Pedro Miguel Duarte of DMFCUL, April de 2013.

Co-organizador of the cycle ''E=MC^3: A Spring to Summer event of three mini courses on dynamics and differential equations'', March-September 2016. Courses by Alessandra Celletti, Fabio Zanolin e Mark Levi.

Experience as scientific advisor

Supervisor of the seminar of Hugo Tavares for the Master in Mathematics, 2004-2005

Supervisor (in collaboration with Carlota Rebelo from CMAF) of Nuno Carinhas who had a research fellowship from CMAF during the year 2005-2006

Supervisor (in collaboration with Carlota Rebelo) of Duarte Pinto who won a research fellowship of the project ’Nonlinear dynamics of ODEs with Applications’’, PTDC/MAT/113383/2009. (2013/2014)


Supervisor of Alexandre Simões who won a six months fellowship from CMAF-CIO (2016)

Supervisor (in collaboration with Carlota Rebelo) Paolo Gidoni, who won a one year post doc fellowship from CMAF-CIO (2017)

Participations in R&D projects

Coordinator of the project GRICES-CNR entitled "Sistemas dinâmicos: estudo das singularidades de sistemas analíticos, existência de órbitas periódicas e abordagem variacional dos problemas com valores na fronteira com termos singulares" for the years 2003-2004

Participant in the Acção Integrada Luso-Espanhola E-19/03 which coordinator is Carlota Rebelo Gonçalves from FCUL

Participant in the project `` Epidemiologia e evolução
de doenças transmissíveis: gripe A e malária(POCTI/Mat/47510/2002) which coordinator is
Gabriela Gomes from Instituto Gulbenkian da Ciência

Participant in the project `` Equações Diferenciais e
Aplicações à Epidemiologia´´ POCTI/Mat/57258/2004 which coordinator is Carlota Rebelo.

Principal Investigator of the project PTDC/MAT/113383/2009,
´´Nonlinear dynamics of ordinary differential equations and applications''

Awards

Year Award Awarding entity

Publications

Livros (editor)

  • - Proceedings of the "Summer School on Mathematical Biology", Lisbon 2002, Centro Internacional de Matemática 2002<br>

Artigos em revistas de circulação internacional com arbitragem científica

  • <br> [13] T. Carletti, A. Margheri, M. Villarini, Normalization of Poincar´e singularities via variation of<br> constants, Publicaciones Matematiques 49 (2005), 197-212.<br><br>[14] M.G.M. Gomes, A. Margheri, G. Medley, C. Rebelo, Dynamical behaviour of epidemiological models with suboptimal immunity and nonlinear incidence, Journal of Mathematical Biology, 51, (2005), 414-430. <br> <br> [15] T. Carletti, A. Margheri, Measuring the mixing efficiency in a simple model of stirring: some analytical results and a quantative study via frequency map analysis, Journal of Physics A: Math. and Gen, 39, (2006), 299-312.<br><br>

Artigos em revistas de circulação internacional com arbitragem científica

  • [26] A. Margheri, C.Rebelo, M.G.M. Gomes, On the correlation between variance in individual susceptibilities and infection prevalence in populations, Journal of Math. Biol., 71,(2015) 1643-1661. DOI 10.1007/s00285-015-0870-7, URL http://dx.doi.org/10.1007/s00285-015-0870-7.


    [27] A. Margheri, C.Rebelo, Multiplicity of solutions of asymptotically linear Dirichlet problems associated to second order equations in ${\bf R}^{2n+1}$, Topological methods in nonlinear analysis, 46,(2015) 1107-1118.


    [28] A. Margheri, P. Torres, Chaotic dynamics in a Kepler problem with oscillating singularity, Advanced Nonlinear Studies. Volume 16, Issue 3, (2016) Pages 551–567, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, \\ DOI: https://doi.org/10.1515/ans-2015-5026


    [29] A. Margheri, C. Rebelo and M.G.M. Gomes, Heterogeneity in disease risk induces falling vaccine protection with rising disease incidence, Dyn. Syst. 32, (2017), 148–163 DOI:10.1080/14689367.2016.1187115


    [30] A. Margheri, R. Ortega and C. Rebelo,First integrals for the Kepler problem with linear drag,
    Celestial Mechanics and Dynamical Astronomy, 127, (2017), 35-48 DOI: 10.1007/s10569-016-9715-y

Artigos em revistas de circulação internacional com arbitragem científica

  • [20] C. Rebelo, A. Margheri, N. Bacaer, Persistence in seasonally forced epidemiological models, JOURNAL OF MATHEMATICAL BIOLOGY Volume: 64 Issue: 6 Pages: 933-949 (2012)

    [21] A. Margheri, R. Ortega, C. Rebelo, Some analytical results about periodic orbits in the restricted three body problem with dissipation, CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY Volume: 113 Issue: 3 Pages: 279-290 (2012)

    [22] A. Margheri, C. Rebelo, F. Zanolin, Complex Dynamics in Pendulum-Type Equations with Variable Length, Journal of dynamics and Differential equations, 25: 627-652 (2013)

Artigos em revistas de circulação internacional com arbitragem científica

  • [17] P. Rodrigues, M. G. M. Gomes, A. Margheri, C. Rebelo, Heterogeneity in susceptibility to infection can explain high reinfection rates, Journal of Theoretical Biology 259 (2009) 280-290

    [18] A. Margheri, R. Martins, Generalized synchronization in linearly coupled non-autonomous systems, J. Differential Equations 249 (2010) 3215–3232

    [19] A. Margheri, C. Rebelo, F. Zanolin, Chaos in periodically perturbed planar Hamiltonian systems using linked twist maps, J. Differential Equations 249 (2010) 3233–3257

Artigos em revistas de circulação internacional com arbitragem científica

  • [16] A. Margheri, C. Rebelo and F. Zanolin, Connected Branches of Initial Points for Asymptotic BVPs, With Application to Heteroclinic and Homoclinic Solutions, Advanced Nonlinear Studies, 9 (2009), 95--135

Publicações em actas de encontros científicos

  • [1] R.M. Bianchini, A. Margheri, " Flow differentiability with controls in Lp ", Proceedings Nolcos (Nonlinear Control Systems Design Symposium), 1995.<br>

Artigos em revistas de circulação internacional com arbitragem científica

  • <br>[1] A. Margheri, V. Staicu, " On the return sets of a linear control system ", Boll. Un. Mat. Ital., 7 (1988), 359-364.<br><br>[2] A. Margheri, " On the 0-local controllability of a linear control system ", J. of Optimization Theory and Appl., 66 (1990), 61-69.<br><br>[3] A. Margheri, P. Nistri, " An existence result for a class of asymptotic boundary value problems ", Diff. and Integral Equations, 6 (1993), 1337-1347.<br><br>[4] A. Margheri, P. Zecca, " Solution sets and boundary value problems in Banach spaces ", Topol. Methods in Nonlinear Analysis, 2 (1993), 179-188.<br><br>[5] A. Margheri, P. Zecca, " Solution sets of multivalued Sturm-Liouville problems in Banach spaces ", Rend. Mat. Acc. Lincei, 5 (1994), 161-166.<br><br>[6] R.M. Bianchini, A. Margheri, " First order differentiability of the flow of a control system with Lp controls ", <br>J.O.T.A, 89 (1996), 293-310. <br><br>[7] A. Margheri, " Flow regularity and <br>optimality conditions with controls in Lp ", MCSS, 9, (1996), 189-206.<br><br>[8] M.C. Gomes, A. Margheri, C. Rebelo, " Stability and <br>persistence in a compartment model of pulmonary tuberculosis ", Nonlinear Analysis T.M.A, 48, (2002), 617-636.<br><br>[9] A. Margheri, C. Rebelo, F. Zanolin, " Maslov-index, Poincar´e - Birkhoff theorem and periodic solutions of asymptotically linear planar Hamiltonian systems ", J. of Differential Equations, 183, (2002), 342-367.<br><br>[10] A. Margheri, M. Villarini, " A geometric approach to the existence of sets of periodic orbits ", J. Dyn. Diff. Eqns., 14, (2002), 835-853.<br><br>[11] A. Margheri, C. Rebelo, " Some examples of persistence in epidemiological models ", Journal of Mathematical Biology, 46, (2003), 564-570.<br><br>[12] J. Campos, A. Margheri, R. Martins, C. Rebelo, " A note on a modified version of the Poincaré- Birkhoff theorem ", Journal of Differential Equations, 203, (2004), 55-63.<br><br><br><br>

Artigos em revistas de circulação internacional com arbitragem científica

  • [23] C. Rebelo, A. Margheri and N. Bacaer, Persistence in some periodic epidemic models with infection age or constant periods of infection,
    DCDS-B, 19, (2014) 1155-1170.

    [24] A. Margheri, C. Rebelo, and P. Torres, On the use of Morse index and rotation numbers for multiplicity results of resonant BVPs, JMAA, 413, (2014) 660-667.

    [25] A. Margheri, R. Ortega, C.Rebelo, Dynamics of Kepler problem with linear drag Celest Mech Dyn Astr 120, (2014),
    19-38. DOI 10.1007/s10569-014-9553-8

Teses

  • " Questões de Teoria do Controlo ", Faculdade de Ciências da Universidade de Lisboa, 2000.<br>

Communications

Comunicações orais por convite

The first Joint Meeting Brazil- Italy in Mathematics (IMPA, Rio de Janeiro, Agosto-Setembro 2016) Tí tulo: Dynamics of a Kepler problem with linear drag.

Nonlinear Meeting in Udine 2017 (Università di Udine, January 2017) Plenary speaker, (Título: A (linear) contribution to the qualitative theory of the dissipative Kepler problem)

Comunicações orais por convite

Some analytical results about periodic orbits in the restricted three body problem with dissipation,
Equadiff 2013, August 2013, Prague;

Complex Dynamics in Pendulum-type Equations of variable Length,
DGS II 2013 – International Conference and Advanced School Planet Earth, Dynamics, Games and Science II, Portugal, 28 August to 6 September 2013

Comunicações orais por convite

" Maslov-index, Poincaré - Birkhoff theorem and periodic solutions of asymptotically linear planar Hamiltonian systems", Granada, 9 de Setembro de 2002<br>

Comunicações orais por convite

Some Analytical Results About Periodic Orbits in the Restricted
Three Body Problem with Dissipation, The 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications, Madrid, 7 to 11 July 2014

Comunicações orais por convite

Invariant curves via the differentiability of the flow of a control system, “The Sixth International Conference on Dynamical Systems and Differential Equations”, University of Poitiers, France, June 2006.

Generalized synchronization in linearly coupled time periodic systems, AIMS 8th International Conference in Dresden, Germany", 25-28 de Maio 2010.

Comunicações orais por convite

Multiplicidade de soluções periódicas de sistemas hamilotnianos planos assimptoticamente lineares, Centro de Matemática da Universidade do Porto, 22 de Abril 2005<br>

Outras comunicações orais

<br>Equazioni Differenziali Ordinarie e Applicazioni (Bressanone, Maio 1995) <br><br> "Lp Local Minima", Nonlinear Control Systems Design Symposium, California, Junho de 1995<br><br>" A geometric approach to the existence of sets of periodic orbits", Equadiff 2003, Hasselt, Bélgica, Julho de 2003